Poincaré maps of the double scroll. (English) Zbl 0625.58013

Dynamical systems and nonlinear oscillations, Proc. Symp., Kyoto/Jap. 1985, RIMS Kokyuroku 574, 126-134 (1985).
[For the entire collection see Zbl 0605.00012.]
A family of piecewise linear vector fields of \({\mathbb{R}}^ 3\) is discussed. A detailed analysis is given of the linearly conjugate classes and the Poincaré maps for the family. A result of the analysis is applied to the study of bifurcation of an attractor.


37G99 Local and nonlocal bifurcation theory for dynamical systems


Zbl 0605.00012